# SDR AUS20030943

- Difficulty date: August 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Failed
- Location: Cockpit
- Part time: 2,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WINDSHIELD INNER PANE SHATTERED.
